# SDR YENA200219

- Difficulty date: August 5, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 6,981 hours, 3,156 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Lack Of Lube
- Location: Blue System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT JFK FLT 17, JFK TO FLL, ON TAKEOFF, B-HYDRAULIC SYSTEM LOW ECAM MESSAGE.  ABORTED TAKEOFF AT APPROX 75 KTS, RETURNED TO GATE.  FOUND BLUE SYSTEM LOW, FOUND NO EVIDENCE OF LEAK.  SERVICED TO FULL, OPERATED ALL FLIGHT CONTROLS, UNABLE TO FIND LEAK AS PER AMM 27-50-00.  LEAK CHECK GOOD, NO FAULT NOTED, OK FOR SERVICE.
